# SDR 20010208CW006

- Difficulty date: December 28, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N5743B
- Make and model: Bell 206B-3
- Aircraft serial: 3056
- Engine: Allsn 250C20C
- System (JASC): 2300 · Communications System
- Part: Harness
- Condition: Shorted
- Location: Radio
- Component: Ff40-Fm Radio Sy, Wulfsberg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS EMITTING FROM THE LEFT SIDE OF THE CENTER CONSOLE.  FOUND BAD WIRE SPLICE ON FF40 FM RADIO WIRING PROVISIONS.
